Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Severe pain in shoulder. No relief from medicines. Reason?

i have severe pain in left shoulder when i breath in and especially when I lean forward. It started today. I took some advil and a vicodin tablet. The pain subsided for about two hours, but has returned. I am a 52 year old woman. I have pseudo- cysts on my pancreas which resulted from gall stones lodging in ducts about 2 years ago. I have had pain recently in the area that my gall bladder was in. I had gall bladder removed 2 years ago also. I do not smoke or drink and I haven t exerted myself or injured my shoulder. The pain is really severe. I want to avoid the ER tonight, as I am cooking for Thanksgiving and 18 guests tomorrow.
Asked On : Sun, 25 Nov 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
I would suggest you to get MRI of your shoulder as there is chances that it can be a tear in rotator cuff or acromioclavicular arthropathy. After MRI i can tell you what is real problem. It becomes more necessary as you are a athlete and you need a normal healthy shoulder. Till that time you can take Brufen tablet for pain relief.
Answered: Mon, 30 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor